RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 48, Number 6  


Some remarks concerning the Fourier transform in the space $L_2(\mathbb R)$
V. A. Abilov, F. V. Abilova, M. K. Kerimov
939
Optimal control synthesis in therapy of solid tumor growth
A. S. Bratus', E. S. Chumerina
946
Observability of elastic vibrations of a beam
A. I. Egorov
967
On the boundedness of outer polyhedral estimates for reachable sets of linear systems
E. K. Kostousova
974
The modified method of refined bounds for polyhedral approximation of convex polytopes
A. V. Lotov, A. I. Pospelov
990
Nonlinear eigenvalue problem for second-order Hamiltonian systems
A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno
999
On solutions to two-dimensional systems realizing the transition from an unstable equilibrium to a stable cycle
S. E. Gorodetski, A. M. Ter-Krikorov
1003
Grid approximation of a parabolic convection-diffusion equation on a priori adapted grids: $\varepsilon$-uniformly convergent schemes
G. I. Shishkin
1014
Symmetric hyperbolic equations in the nonlinear elasticity theory
S. K. Godunov, I. M. Peshkov
1034
Nonlocal overdetermined boundary value problem for stationary Navier–Stokes equations
A. A. Illarionov
1056
Propagation of perturbations in a two-layer stratified fluid with an interface excited by moving sources
L. V. Perova
1062
Error estimates for kernel and projection methods of recovering the orientation distribution function on $\mathrm{SO}(3)$
K. P. Aganin, T. I. Savyolova
1087
Newton's method as applied to the Riemann problem for media with general equations of state
N. Ya. Moiseev, T. A. Mukhamadieva
1102
One-velocity model of a heterogeneous medium with a hyperbolic adiabatic kernel
V. S. Surov
1111
On the faces of an $n$-dimensional cube
V. K. Leont'ev
1126
In memory of Nikolai Makarovich Nagornyi (1928–2007)
M. K. Kerimov
1140
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020